# SDR EIA2007115

- Difficulty date: May 9, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 88,431 hours, 16,656 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY EXFOLIATION CORROSION ON STRINGER 47R AT STATION 790, FORWARD PIT BILGE.  REMOVED CORROSION AT STRINGER 47R STATION 790, FOUND TO BE OUT OF LIMITS 100 PERCENT MATERIAL LOSS.  REMOVED DAMAGE AREA PER B747 SRM 51-30-02 FIGURE 1, NDT CHECKED NO CRACKS NOTED.  REPAIRED PER B747 SRM 53-10-03 FIGURE 1.  INSTALLED PER B747 SRM 53-10-03 PAGES 2-3,8-9.
